Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 17, 2015, 11:30 AM CDT for Caldwell County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2015, 11:30 AM CDT (16:30 UTC)
- Expired
- May 17, 2015, 1:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Caldwell County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 11:30 AM CDT | FLASH FLOOD | Luling, TX | EMC REPORTS MAJOR FLOODING ISSUES ACROSS THE ENTIRE COUNTY WITH NUMEROUS ROADS FLOODED AND LOW WATER CROSSINGS INUNDATED FROM RECENT HEAVY RAINS. EMERGENCY VEHICLES ARE UNABLE TO RESPOND TO SOME CALLS DUE TO IMPASSABLE ROADS |
| May 17, 1:09 PM CDT | FLOOD | 7 Se Dale, TX | FIELD FLOODING OCCURRED WITH RECENT HEAVY RAINS...2.06 INCHES FELL IN THE PAST FOUR HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2029 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
713
WGUS54 KEWX 171630
FFWEWX
TXC055-171830-
/O.NEW.KEWX.FF.W.0037.150517T1630Z-150517T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 130 PM CDT
* AT 1129 AM CDT...EMERGENCY MANAGEMENT OFFICIALS INDICATED VERY
HEAVY RAIN HAD FALLEN ACROSS THE WARNED AREA. FLASH FLOODING IS
ONGOING AND IS EXPECTED TO CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LOCKHART...LULING...MARTINDALE...MUSTANG RIDGE...NIEDERWALD...
FENTRESS...BROWNSBORO...MCMAHAN...TAYLORSVILLE...LYTTON SPRINGS...
MENDOZA...REEDVILLE...ST JOHN COLONY...MAXWELL...TILMON...
STAIRTOWN...JOLIET...DALE AND MCNEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2963 9759 2964 9760 2964 9763 2967 9765
2967 9770 2970 9774 2971 9773 2981 9785
2983 9784 2984 9785 2986 9788 3007 9766
2987 9741 2973 9741
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 9:16 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 17, 9:16 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 916 AM CDT SUN MAY 17 2015 .UPDATE... /FFA SHORTENED TO 20Z...SHIFTED EAST/ PROGRESSIVE COMPLEX OF STORMS CONTINUES TO PRODUCE EFFICIENT HEAVY RAINFALL AMOUNTS OF MAINLY 1 TO 2 INCHES AS CLOUD TOPS SHOW A WARMING TREND. SURFACE CONDITIONS IN THE WAKE OF THE COMPLEX REFLECT THAT OF A WORKED OVER AIR MASS. WILL SHOW REDUCED POPS AND HEAVY RAIN THREAT FOR THE WESTERN HALF OF THE AREA...AND MAY NEED TO FURTHER REDUCE POPS FOR TONIGHT WHEN DOING THE AFTERNOON UPDATE PENDING THE 12Z MODEL RUN ANALYSES. HI-RES RUNS DO SHOW A DECREASING TREND IN THE POTENTIAL FOR CONVECTION TO REDEVELOP LATER TODAY. && .PREV DISCUSSION... /ISSUED 635 AM CDT SUN MAY 17 2015/ AVIATION.../12Z TAFS/ CONCERN THIS MORNING IS THE ONGOING CONVECTION THAT IS CURRENTLY MOVING EASTWARD ACROSS SOUTH CENTRAL TEXAS. THE CONVECTION HAS MADE IT TO THE KAUS TERMINAL AND SHOULD BE INTO KSAT AND KSSF RIGHT AROUND 12Z. CONVECTION HAS CLEARED KDRT. WILL START THE FORECAST PERIOD WITH CONVECTION AT THE I-35 TERMINALS THEN MOVE OUT AFTER 15Z. AFTER THE CONVECTION MOVES EAST CIGS WILL REMAIN IN THE MVFR RANGE WITH VFR CONDITIONS AT KDRT. AFTER 06Z TONIGHT EXPECT MVFR AND POSSIBLE IFR CIGS TO REDEVELOP. WINDS WILL BE N/NW FOR A FEW HOURS IN THE WAKE OF THE SHOWERS AND THUNDERSTORMS. WINDS AFTER 18Z SHOULD BECOME E/SE NEAR 10 KNOTS. PREV DISCUSSION... /ISSUED 348 AM CDT SUN MAY 17 2015/ SHORT TERM (TODAY THROUGH MONDAY)... A LINEAR MCS ALONG A LANGTRY TO ROCKSPRINGS TO MASON LINE...THEN EXTENDING UP TO CENTRAL IOWA CONTINUES TO MOVE TO THE EAST. THE PORTION OF THE MCS MOVING INTO THE NORTHWESTERN HILL COUNTRY AND ACROSS THE EDWARDS PLATEAU AND TRANS PECOS IS ORIENTED WEST TO EAST. TRAINING OF STORMS CELLS LEADING TO HEAVY RAINS AND FLOODING IS EXPECTED DUE TO THIS ORIENTATION OF THE MCS AND HAVE CONTINUED THE FLASH FLOOD WATCH. SOME BOWING OF THE MCS IS NOTED IN THE SEGMENT CURVING TO THE NORTHEAST FROM ROCKSPRINGS TOWARD MASON. STRONG WINDS GUSTS AND SMALL HAIL ARE POSSIBLE. HOWEVER...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINS WHICH WILL CAUSE FLOODING. THE MCS WILL BE ALONG THE I-35 AND HIGHWAY 90 CORRIDORS BY SUNRISE. THE LEFTOVER SURFACE BOUNDARIES BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH MONDAY AS A SERIES OF SHORTWAVES MOVE ACROSS TEXAS IN THE SOUTHWESTERLY FLOW ALOFT TO PROVIDE UPWARD MOTION. LOCALLY HEAVY RAINS ARE POSSIBLE AND LATER FORECASTS MAY HAVE TO EXTEND THE FLASH FLOOD WATCH IN TIME AND/OR RECONFIGURE IN AREAL EXTENT. CANNOT RULE OUT SOME STRONG TO SEVERE STORMS DUE TO EFFECTIVE SHEAR AND STEEP LAPSE RATES MOST AREAS TODAY AND THEN SHIFTING TO THE EDWARDS PLATEAU INTO TRANS PECOS ON MONDAY. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE LONG TERM REMAINS ACTIVE FOR THE WEEK AND INTO THE MEMORIAL DAY WEEKEND. A SOUTHERN STEAM UPPER LEVEL TROUGH MOVES FROM THE WEST COAST TO THE PLAINS ON TUESDAY INTO WEDNESDAY AND AGAIN ON FRIDAY INTO SATURDAY. A NORTHERN STREAM TROUGH MOVES SLOWLY EAST ACROSS THE MIDWEST AND GREAT LAKES. WHERE YESTERDAY'S MODEL RUNS KEPT ALL FRONTS NORTH OF SOUTH CENTRAL TEXAS...RECENT RUNS NOW BRING A FRONT INTO SOUTH CENTRAL TEXAS WITH THE CANADIAN HAVING A PASSAGE MID WEEK AND THE ECMWF LATE WEEK. THESE FRONTS ARE NOW FURTHER SOUTH DUE TO THOSE MODELS INDICATING A STRONGER NORTHERN STREAM TROUGH. WITH THE SOUTHERN STREAM TROUGHS...WEAK SHORTWAVES IN BETWEEN THE TROUGHS AND POTENTIAL FRONTAL PASSAGES INTERACTING WITH A MOIST AIRMASS WILL MAINTAIN POPS THROUGH THE LONG TERM. SHOULD THE FRONTS MOVE INTO SOUTH CENTRAL TEXAS...RAINFALL WOULD BE ENHANCED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 72 85 71 85 / 80 50 40 20 30 AUSTIN BERGSTROM INTL AIRPORT 86 72 85 71 86 / 90 50 40 20 30 NEW BRAUNFELS MUNI AIRPORT 85 72 85 72 85 / 80 50 40 20 30 BURNET MUNI AIRPORT 83 70 83 70 83 / 50 50 40 20 40 DEL RIO INTL AIRPORT 89 71 85 72 86 / 20 30 30 40 30 GEORGETOWN MUNI AIRPORT 83 71 84 70 84 / 80 50 50 20 30 HONDO MUNI AIRPORT 85 72 86 72 86 / 40 50 40 20 30 SAN MARCOS MUNI AIRPORT 84 72 84 71 85 / 80 50 40 20 30 LA GRANGE - FAYETTE REGIONAL 85 75 86 73 86 / 90 40 40 10 30 SAN ANTONIO INTL AIRPORT 85 73 85 72 85 / 70 50 40 20 30 STINSON MUNI AIRPORT 86 73 86 73 86 / 70 50 40 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 17, 5:27 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT SUN MAY 17 2015 TXZ171>173-183>194-202>209-217>225-228-181100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND INTO THE AFTERNOON. SOME STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR ISOLATED STRONG TO SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 17, 9:08 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 3 NNE ZORN 29.78N 97.95W
05/17/2015 GUADALUPE TX LAW ENFORCEMENT
HWY 123 BETWEEN FM1978 AND FM1979 IS
IMPASSABLE...REDWOOD ROAD AT 1978 IMPASSABLE
&&
EVENT NUMBER EWX1500395
SBSLocal storm report, May 17, 9:39 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
05/17/2015 BEXAR TX DEPT OF HIGHWAYS
SEVERAL ROAD CLOSURES DUE TO HIGH WATER...INCLUDING
STAHL ROAD...SHANNON LEE...LESLIE ROAD...HAUSMANN ROAD
SOUTH AND CONTOUR DR
&&
EVENT NUMBER EWX1500396
SBSLocal storm report, May 17, 9:58 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.04W
05/17/2015 M1.18 INCH GUADALUPE TX COCORAHS
RAIN FELL IN THE PAST TWO HOURS
&&
EVENT NUMBER EWX1500397
SBSSpecial weather statement, May 17, 10:15 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 AM CDT SUN MAY 17 2015
TXZ207>209-220>225-171615-
CALDWELL TX-GONZALES TX-DE WITT TX-ATASCOSA TX-WILSON TX-LAVACA TX-
GUADALUPE TX-FAYETTE TX-KARNES TX-
1015 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE...SOUTHERN
CALDWELL...DEWITT...SOUTHWESTERN FAYETTE...SOUTHEASTERN ATASCOSA...
GONZALES...WESTERN LAVACA...KARNES AND EASTERN WILSON COUNTIES UNTIL
1115 AM CDT...
AT 1014 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LULING TO 8 MILES
SOUTH OF SMILEY TO 6 MILES NORTH OF NELL...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...LULING...KENEDY...KARNES CITY...
SCHULENBURG...HALLETTSVILLE...YORKTOWN...SHINER...POTH...STOCKDALE...
FLATONIA...MOULTON...KOSCIUSKO...NIXON...WAELDER...RUNGE...FALLS CITY
AND SMILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2963 9687 2957 9682 2908 9701 2887 9731
2892 9743 2867 9778 2872 9792 2869 9801
2879 9810 2862 9834 2979 9775 2975 9676
TIME...MOT...LOC 1514Z 265DEG 34KT 2974 9763 2914 9764 2880 9804
CPLocal storm report, May 17, 10:16 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM FLASH FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
05/17/2015 TRAVIS TX DEPT OF HIGHWAYS
SPICEWOOD SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
THERE ARE DOZENS OF ROAD CLOSURES ACROSS HAYS TRAVIS
WILLIAMSON CALDWELL BASTROP AND LEE COUNTIES AS SHOWN ON
THE ATXFLOODS.COM WEBSITE
&&
EVENT NUMBER EWX1500398
SBSLocal storm report, May 17, 11:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 NNE GRUENE 29.77N 98.08W
05/17/2015 COMAL TX EMERGENCY MNGR
CITIZENS HAD TO BE LEAD AWAY FROM A WATER STRANDED VAN
ON HOFFMANN LANE
&&
EVENT NUMBER EWX1500399
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:54 AM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 36 min |
| May 17, 1:36 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real, Val Verde | 3 hr |
| May 17, 1:50 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| May 17, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 17, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 17, 2:50 AM CDT | Special Weather Statement | EWX | Gillespie, Llano | 55 min |
| May 17, 3:04 AM CDT | Special Weather Statement | EWX | Real | 41 min |
| May 17, 3:54 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 17, 4:05 AM CDT | Special Weather Statement | EWX | Blanco, Burnet | 40 min |
| May 17, 4:19 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 17, 4:58 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 17, 5:30 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 17, 5:40 AM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 50 min |
| May 17, 5:52 AM CDT | Areal Flood Advisory | EWX | Maverick, Zavala | 3 hr |
| May 17, 5:56 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more | 3 hr |
| May 17, 6:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| May 17, 7:00 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| May 17, 7:18 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Medina, Uvalde, Zavala | 3 hr |
| May 17, 7:32 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 17, 8:09 AM CDT | Flash Flood Warning | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 8:44 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall, Travis, Williamson | 2 hr |
| May 17, 9:16 AM CDT | River Flood Warning | EWX | Dimmit | 12 days |
| May 17, 9:55 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| May 17, 10:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Lavaca | 60 min |
| May 17, 10:45 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Comal, Hays, Kendall, Travis and 1 more | 2 hr |
| May 17, 11:01 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 11:45 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 39 hr |
| May 17, 11:51 AM CDT | River Flood Warning | EWX | Travis | 14 hr |
| May 17, 1:28 PM CDT | Areal Flood Advisory | EWX | Caldwell | 4 hr |
| May 17, 3:36 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 24 hr |
| May 17, 3:42 PM CDT | River Flood Warning | EWX | Gonzales | 56 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.